# SDR ASAA2019120931558

- Difficulty date: December 9, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N273AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 61554
- Aircraft time: 10,220 hours, 3,395 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Roller
- Condition: Loose
- Location: Sliding Window
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO'S SIDE WINDOW IS VERY HARD TO OPEN AND CLOSE. GROUNDED - YES. REMOVED FO'S SLIDING WINDOW. FOUND FWD LOWER TRACK ROLLER LOOSE. REMOVED AND INSP FOUND NO DAMAGE. REINSTALLED ROLLER AND SECURED WITH SET SCREW. REINSTALLED WINDOW, OPS GOOD. REF B737-900 AMM 56-12-11-000-400-801, NO ADJ REQ.
